Alert archive / Louisiana / Tornado Warnings in 2023

Tornado Warning 48, NWS Shreveport, LA

April 2, 2023Caddo Parish, Louisiana; Harrison County, Texas

NWS Shreveport, LA issued this tornado warning at Apr 2, 2023, 7:12 PM CDT for Caddo Parish, Louisiana; Harrison County, Texas. It was in force for 48 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2023, 7:12 PM CDT (00:12 UTC)
Expired
Apr 2, 2023, 8:00 PM CDT
In force
48 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Caddo Parish, LA, Harrison County, TX

The radar

The Shreveport radar (KSHV), 24 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 7:32 PM CDTTSTM WND DMGWaskom, TXREPORTS OF TREES DAMAGE FROM WINDS GUSTING TO ESTIMATED 50 MPH.
Apr 2, 7:38 PM CDTTSTM WND DMGBlanchard, LAAN NWS STORM SURVEY CONFIRMED A SWATH OF DOWNBURST WIND DAMAGE ACROSS THE TOWN OF BLANCHARD. PEAK WINDS WERE ESTIMATED BETWEEN 65 AND 85 MPH. A VAST MAJORITY OF DAMAGE WAS TO TREES, ALTHOUGH SOME STRUCTURES WERE DAMAGED BY FALLING TREES.
Apr 2, 7:40 PM CDTTSTM WND DMG2 N Blanchard, LATREES DOWN ON THE NORTH SIDE OF BLANCHARD.
Apr 2, 7:40 PM CDTTSTM WND DMG3 Ssw Mooringsport, LATREES DOWNED NEAR OLD MOORINGSPORT-LATEX ROAD AND NORTH HWY. 169 JUST SOUTH OF MOORINGSPORT.
Apr 2, 7:42 PM CDTTSTM WND DMGBlanchard, LATREES DOWNED NEAR W PHELPS AVENUE, N OLNEY AND W WARRINER AVE IN THE COMMUNITY OF BLANCHARD.
Apr 2, 7:43 PM CDTTSTM WND DMG1 Ene Blanchard, LATREES DOWNED NEAR KATIE CIRCLE AND PINE HILL ROAD IN THE BLANCHARD COMMUNITY.
Apr 2, 7:49 PM CDTTSTM WND DMG3 Wnw Shreveport, LATREE DOWNED INTO A KITCHEN OF A HOME IN WILLOW RIDGE SUBDIVISION ON THE SOUTH SIDE OF CROSS LAKE.
Apr 2, 7:49 PM CDTTSTM WND GST 732 Sw Shreveport, LA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 5:56 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 0.2 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2023-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 155 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2023-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
155 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
1637 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

690 
WFUS54 KSHV 030012
TORSHV
LAC017-TXC203-030100-
/O.NEW.KSHV.TO.W.0048.230403T0012Z-230403T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
712 PM CDT Sun Apr 2 2023

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  West central Caddo Parish in northwestern Louisiana...
  East central Harrison County in northeastern Texas...

* Until 800 PM CDT.
    
* At 712 PM CDT, a severe thunderstorm capable of producing a 
  tornado was located 8 miles south of Karnack, or 9 miles east of 
  Marshall, moving east at 30 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Waskom around 725 PM CDT.
  Greenwood around 735 PM CDT.
  Blanchard around 745 PM CDT.
  Shreveport around 755 PM CDT.

Other locations impacted by this tornadic thunderstorm include Dixie,
Jonesville, Cross Lake, Bethany, Scottsville and Leigh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3264 9426 3273 9382 3272 9383 3271 9382
      3273 9381 3273 9380 3244 9378 3247 9428
TIME...MOT...LOC 0010Z 276DEG 26KT 3255 9418 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

15
2 follow-up statements
432 
WWUS54 KSHV 030039
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
739 PM CDT Sun Apr 2 2023

TXC203-030048-
/O.CAN.KSHV.TO.W.0048.000000T0000Z-230403T0100Z/
Harrison TX-
739 PM CDT Sun Apr 2 2023

...THE TORNADO WARNING FOR EAST CENTRAL HARRISON COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM CDT for northwestern
Louisiana.

LAT...LON 3268 9403 3273 9382 3272 9383 3271 9382
      3273 9381 3273 9380 3244 9378 3246 9402
TIME...MOT...LOC 0038Z 256DEG 31KT 3262 9393 

$$

LAC017-030100-
/O.CON.KSHV.TO.W.0048.000000T0000Z-230403T0100Z/
Caddo LA-
739 PM CDT Sun Apr 2 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR WEST
CENTRAL CADDO PARISH...
    
At 739 PM CDT, a severe thunderstorm capable of producing a tornado 
was located near Blanchard, or 12 miles northwest of Shreveport, 
moving east at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Shreveport around 750 PM CDT.

Other locations impacted by this tornadic thunderstorm include Dixie
and Cross Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3268 9403 3273 9382 3272 9383 3271 9382
      3273 9381 3273 9380 3244 9378 3246 9402
TIME...MOT...LOC 0038Z 256DEG 31KT 3262 9393 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

15
017 
WWUS54 KSHV 030056
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
756 PM CDT Sun Apr 2 2023

LAC017-030104-
/O.EXP.KSHV.TO.W.0048.000000T0000Z-230403T0100Z/
Caddo LA-
756 PM CDT Sun Apr 2 2023

...THE TORNADO WARNING FOR WEST CENTRAL CADDO PARISH WILL EXPIRE AT
800 PM CDT...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and 
a Severe Thunderstorm Warning remains in effect for the area. A 73 
mph wind gust was measured at the Shreveport Regional Airport with 
these storms. 

A Tornado Watch remains in effect until 100 AM CDT for northwestern
Louisiana.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Shreveport.

Remember, a Severe Thunderstorm Warning still remains in effect for
until 845 pm for Caddo Parish. 

LAT...LON 3268 9403 3273 9382 3272 9383 3271 9382
      3273 9381 3273 9380 3244 9378 3246 9402
TIME...MOT...LOC 0054Z 276DEG 26KT 3261 9381 

$$

15

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 2, 6:20 PM CDT, 52 minutes earlier.

Area forecast discussion, Apr 2, 6:20 PM CDT, 52 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
620 PM CDT Sun Apr 2 2023

...New AVIATION...

.UPDATE...
Issued at 607 PM CDT Sun Apr 2 2023

A warm front has been the source for convection across the I-20
corridor early this evening. Elevated storms along and north of
the front could produce large hail over the next few hours.
However, a transition is expected to occur later this evening as
the low-level jet increases producing sufficient shear to produce
tornadoes with some storms. Thus, a tornado watch is now in
effect for much of east Texas and north Louisiana through 1 AM.
/05/

&&

.SHORT TERM...
(This evening through Monday Night)
Issued at 131 PM CDT Sun Apr 2 2023

Thunderstorms have started to develop along a dryline in western
north Texas this afternoon and will gradually push eastward
towards our area during the remainder of the afternoon. Additional
development may occur across deep east Texas and into northwest
Louisiana during the late afternoon hours, with the rest of the
storms expected to reach the western portion of our CWA by early
evening. So things could get busy in the next few hours across our
region. SPC has upgraded the threat for severe weather this
afternoon across east Texas, painting an Enhanced risk for
portions of Smith, north Cherokee, Rusk, Gregg, Harrison, Upshur,
Camp, and Wood counties. A Slight Risk then covers the rest of our
east Texas counties, most of our Louisiana Parishes, and parts of
southwest Arkansas and southeast Oklahoma.

All modes of severe weather will be possible this afternoon and
into the evening hours. However, thinking the greater tornado
threat will be across east Texas with hail and wind being the main
threat elsewhere. In addition, a Slight Risk for excessive
rainfall remains in place for much of our area. We could see
upwards of 2-3 inches across portions of the area as thunderstorms
move through. While our area has not been inundated with rainfall
as of late, this could bring a isolated Flash Flood threat to
flood prone areas.

Showers and thunderstorms will continue into the overnight hours,
clearing from west to east after midnight before clearing the
early in the early morning hours Monday. Dry conditions will then
settle in, at least through Monday night. In the wake of our
passing shortwave trough responsible for the showers and
thunderstorms, upper-air pattern will become southwest with some
weak ridging across the southeast CONUS. At the same time, another
large trough will begin digging into the Pacific Northwest and
will be the main feature for another severe weather event on
Tuesday. (See long term for more information). High temperatues
on Monday will reach the 80s across the region, lower to mid 80s
north of I-20 and mid to upper 80s south of I-20. Monday night
will be mild, with lows only able to drop into the upper 60s to
lower 70s across the region. /33/

&&

.LONG TERM...
(Tuesday through next Saturday)
Issued at 131 PM CDT Sun Apr 2 2023

Main focus of interest in the long-term period is the potential for
severe thunderstorms across areas mainly north of Interstate 20 on
Tuesday.  Surface setup ahead of the storm system will be
characterized by an enhanced pressure gradient bringing strong
southerly winds to the ArkLaTex on Tuesday into Tuesday evening.
Dewpoint values will quickly climb into the mid to upper 60s which
will help to destabilize the lower-levels of the warm sector ahead
of an approaching dryline boundary from the west. Southwest flow
aloft will further aid in destabilizing the atmosphere as a broad
trough across the western CONUS migrates eastward into the Southern
Plains allowing for moisture to deepen areawide through Tuesday
night. Surface boundary to be the trigger for convection on Tuesday
evening as it moves east across the region, tapping into an
atmosphere already primed with moisture and a strong low-level jet.
Supercell thunderstorms capable of producing tornadoes, damaging
winds, and hail may be possible ahead of the convective line,
followed by a damaging wind and isolated tornado threat within the
line as it migrates east across the region. At this time SPC has the
I-30 corridor as well as southeast Oklahoma in an Enhanced risk for
severe thunderstorms with a Slight risk in an area surrounding Tyler
to Shreveport to El Dorado.

An unsettled weather pattern to prevail from Tuesday onward. Frontal
boundary that moves into the region on Tuesday will likely linger
across south Louisiana into Mississippi through late in the work
week. Scattered elevated post-frontal showers to persist through
Thursday night before the surface high shifts east allowing the
front to return back north as a warm front bringing showers and
isolated thunderstorms to parts of the region on Friday. A slow
moving upper-level trough will set up across northern Mexico into
Texas and southeast Oklahoma on Saturday, bringing continued rain
chances with isolated thunderstorms to portions of the ArkLaTex.
/05/

&&

.AVIATION...
(00Z TAFS)
Issued at 616 PM CDT Sun Apr 2 2023

For the 03/00Z TAFs, conditions will continue to deteriorate from
the west and south as several waves of strong to severe
thunderstorms enter ArkLaTex airspace. As storms impact area
terminals, visibilities will briefly drop due to torrential
rainfall, accompanied by strong gusty winds. Storm chances will
continue through 03/06Z, diminishing from west to east. In the wake
of these storms, MVFR CIGs will linger through the night and into
the morning, lifting to VFR tomorrow. Winds will remain southerly at
sustained speeds of 10 to 15 kts, with locally strong gusts possible
in or near thunderstorms through the evening.

/26/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  66  87  71  86 /  90   0   0   0
MLU  66  87  70  87 /  90   0   0   0
DEQ  60  84  67  83 /  80   0  10  30
TXK  64  87  69  85 /  80   0   0  20
ELD  61  86  68  85 /  90   0   0  10
TYR  66  87  70  85 /  80   0   0  10
GGG  66  86  70  85 /  90   0   0  10
LFK  68  89  71  87 /  40   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

SHORT TERM...05
LONG TERM....05
AVIATION...26
Hazardous weather outlook, Apr 2, 5:59 AM CDT, 13 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
559 AM CDT Sun Apr 2 2023

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-031100-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass-
Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-
559 AM CDT Sun Apr 2 2023

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana, northwest Louisiana,
southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and tonight.

Thunderstorms will return to the region this afternoon through this
evening, some possibly strong to severe with the primary threat of
large hail up to golf ball size. Damaging wind gusts and tornadoes
also cannot be ruled out with these storms as a returning warm front
will allow for greater instability and shear, especially south of the
I-20 corridor.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Another round of strong to severe thunderstorms will be possible by
late Tuesday into Tuesday night as the next cold front will arrive.
The threat appears to be highest along and north of the I-30 corridor
where all modes of severe weather will be possible through the early
morning hours on Wednesday.

The pattern looks to remain unsettled through the end of the week as
rounds of heavy rainfall will become more likely as the front stalls
south of the region. This could reintroduce flooding concerns across
the region through the end of the week as several inches of rainfall
may be possible over the next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and evening.

19

In the hours before

Local storm report, Apr 2, 6:56 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
656 PM CDT SUN APR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             1 E KILGORE             32.39N 94.85W
04/02/2023  M1.00 INCH       GREGG              TX   PUBLIC

            PUBLIC REPORT.

&&

BT
Local storm report, Apr 2, 6:58 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
658 PM CDT SUN APR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     HAIL             4 SSE LONGVIEW          32.46N 94.74W
04/02/2023  M1.50 INCH       GREGG              TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORT.

&&

BT
Local storm report, Apr 2, 6:59 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
659 PM CDT SUN APR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     HAIL             3 SE LIBERTY CITY       32.42N 94.92W
04/02/2023  M1.75 INCH       GREGG              TX   PUBLIC

            REPORT OF GOLF BALL SIZE OR LARGER.

&&

BT
Local storm report, Apr 2, 7:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
705 PM CDT SUN APR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             1 NE KILGORE            32.40N 94.85W
04/02/2023  E2.00 INCH       GREGG              TX   PUBLIC

            PICTURES SENT VIA EMAIL.

&&

BT
Local storm report, Apr 2, 7:07 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
707 PM CDT SUN APR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             2 SSE ROLLING MEADOWS   32.38N 94.80W
04/02/2023  E2.00 INCH       GREGG              TX   BROADCAST MEDIA

            RELAYED VIA EMAIL.

&&

BT
Local storm report, Apr 2, 7:12 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
712 PM CDT SUN APR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     HAIL             6 WSW HALLSVILLE        32.48N 94.67W
04/02/2023  E1.75 INCH       HARRISON           TX   PUBLIC

&&

BT

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:44 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVBienville, Bossier, Caddo, Claiborne, De Soto, Red River and 1 more61 min
Apr 2, 8:31 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Claiborne, Jackson, Lincoln, Union and 1 more59 min
Apr 2, 9:19 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo56 min
Apr 2, 9:29 PM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Lincoln, Ouachita, Union46 min
Apr 2, 9:46 PM CDTTornado WarningSHVBossier, Caddo44 min
Apr 2, 10:12 PM CDTAreal Flood AdvisorySHVCaddo3 hr
Apr 2, 10:25 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Claiborne, Webster50 min
Apr 2, 10:43 PM CDTSpecial Weather StatementSHVBienville, Caddo62 min
Apr 2, 11:15 PM CDTSpecial Weather StatementSHVLincoln60 min
Apr 3, 12:00 AM CDTSpecial Weather StatementSHVBienville, Jackson, Lincoln, Ouachita, Union60 min
Apr 3, 12:53 AM CDTSpecial Weather StatementSHVCaldwell, Jackson, Ouachita52 min
Apr 2, 7:33 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk57 min
Apr 2, 8:27 PM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion, Morris, Upshur63 min
Apr 2, 8:36 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Marion, Upshur54 min
Apr 2, 9:24 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVGregg, Harrison, Marion, Upshur55 min

Nearby

Tornado Warnings in Louisiana, 2023Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.